# SDR DALA2024070806924

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION STRINGER 41R BTW FR 63 TO FR 64 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR LOC STRINGER 41R BTW FR 62 TO FR 64 IN AFT CARGO COMPARTMENT AS PER A319 SRM 53-00-13-300-001. (0434830)
